# SDR DL72S001530

- Difficulty date: August 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 0
- Part serial: 0
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK AT I/B UPPER CORNER OF NR 5 LEADING EDGE FLAP ACTUATOR ATTACH ANGLE.  REPAIRED SAME.
